# SDR CA120903002

- Difficulty date: August 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 2 SEPARATE FLIGHTS, THE PILOT EXPERIENCED ENGINE SURGING ISSUES DURING THROTTLE ADVANCE TO T/O POWER, JUST COMING OUT OF IDLE. IN BOTH CASES, THE FLIGHTS WERE NORMAL WITH NO SURGING AT ALTITUDE.  THE FIRST EVENT WAS ADDRESSED BY REPLACEMENT OF THE FUEL CONTROL.  THE SECOND EVENT TROUBLESHOOTING FOUND CONTAMINATED FUEL.
